# SDR NWAA081485505

- Difficulty date: April 9, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N505US
- Make and model: Boeing 757251
- Aircraft serial: 23194
- Aircraft time: 74,835 hours, 30,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED DOOR 4 RIGHT SLIDE LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE RELAMPED THE SLIDE LIGHT AND ALL OPERATIONS CHECKED GOOD.
